Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 176, NWS Dodge City, KS

June 7, 2018Barber County, Pratt County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 7, 2018, 3:26 AM CDT for Barber County, Pratt County, Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2018, 3:26 AM CDT (08:26 UTC)
Expired
Jun 7, 2018, 4:15 AM CDT
In force
49 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Barber County, KS, Pratt County, KS

The radar

The Vance AFB radar (KVNX), 77 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:25 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
2532 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

549 
WUUS53 KDDC 070826
SVRDDC
KSC007-151-070915-
/O.NEW.KDDC.SV.W.0176.180607T0826Z-180607T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
326 AM CDT THU JUN 7 2018

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Barber County in south central Kansas...
  Eastern Pratt County in south central Kansas...

* Until 415 AM CDT

* At 326 AM CDT, severe thunderstorms were located along a line
  extending from 2 miles southeast of Preston to 5 miles west of
  Hardtner, moving east at 30 mph.

  HAZARD...70 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Medicine Lodge, Kiowa, Hardtner, Preston, Sharon, Sawyer, Hazelton,
  Isabel and Cairo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9889 3781 9858 3781 9846 3739 9846
      3738 9835 3700 9835
TIME...MOT...LOC 0826Z 275DEG 24KT 3774 9852 3701 9874 

HAIL...0.88IN
WIND...70MPH
 
$$

TURNER
2 follow-up statements
551 
WWUS53 KDDC 070849
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
349 AM CDT THU JUN 7 2018

KSC007-151-070915-
/O.CON.KDDC.SV.W.0176.000000T0000Z-180607T0915Z/
Barber KS-Pratt KS-
349 AM CDT THU JUN 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR EASTERN BARBER AND SOUTHEASTERN PRATT COUNTIES...

At 349 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Turon to 4 miles west of Kiowa,
moving east at 30 mph.

HAZARD...70 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Medicine Lodge, Kiowa, Hardtner, Sharon, Hazelton, Isabel and Cairo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9883 3780 9847 3781 9846 3739 9846
      3738 9835 3700 9835
TIME...MOT...LOC 0849Z 275DEG 24KT 3773 9834 3700 9856 

HAIL...0.75IN
WIND...70MPH
 
$$

TURNER
774 
WWUS53 KDDC 070913
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
413 AM CDT THU JUN 7 2018

KSC007-151-070921-
/O.EXP.KDDC.SV.W.0176.000000T0000Z-180607T0915Z/
Barber KS-Pratt KS-
413 AM CDT THU JUN 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARBER AND
SOUTHEASTERN PRATT COUNTIES WILL EXPIRE AT 415 AM CDT...

The storms which prompted the warning is weakening below severe 
limits. Therefore, the warning will be allowed to expire. Heavy 
rain, frequent lightning, and wind gusts to near 50 mph remain 
possible. 

A severe thunderstorm watch remains in effect until 700 AM CDT for
south central Kansas.

LAT...LON 3700 9883 3780 9847 3781 9846 3739 9846
      3738 9835 3700 9835
TIME...MOT...LOC 0911Z 275DEG 24KT 3772 9816 3699 9838 

$$

TURNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:05 AM CDT, 21 minutes earlier.

Area forecast discussion, Jun 7, 3:05 AM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
305 AM CDT Thu Jun 7 2018

...Updated Long Term...

.UPDATE...
Issued at 237 AM CDT Thu Jun 7 2018

Southern MCS has intensified strongly tonight, as it encounters
a strongly unstable airmass to ingest. Rear inflow jet behind the
departing bow apex has been impressive on radar, with velocity to
near hurricane force just off the deck. Gusts of 55-70 mph have
been observed with the rear inflow jet alone. Pops were aligned
with severe thunderstorm watch for the eastern zones to account
for the squall line/MCS and high wind hazard. Storms are merging
with another severe MCS arriving from NW KS. Still expecting all
storms to clear SW KS by sunrise.

&&

.SHORT TERM...(Thursday and Thursday Night)
Issued at 1228 AM CDT Thu Jun 7 2018

As of midnight, a large mature MCS was in progress across
SW Nebraska, NW Kansas, and NE Colorado. Satellite imagery and
lightning data indicate this complex is still quite intense with
cloud tops to -80C. A smaller MCS has produced very beneficial
rainfall across far SW Kansas this evening; these storms are
gradually weakening as they drift further east. Instability
remains high (ML CAPE still near 3000 J/kg as of midnight) but
forcing remains nebulous and storms are struggling against
nocturnal boundary layer cooling and strong capping aloft. Showers
and storms from this complex will progress eastward overnight,
clearing the eastern zones around sunrise. Will be watching the
complex entering NW Kansas carefully for the next few hours. Per
latest SPC mesoscale discussion, this MCS will be directed SE into
the low level jet through sunrise, likely affecting (at least
approaching) the NE zones by sunrise Thursday. Strong outflow
winds of 40-60 mph will be the primary threat. With very high
boundary layer moisture content, excessively heavy rainfall is
likely whereever storms decide to track. With anvil overcast and
moist SE winds outside of convection, temperatures will struggle
to fall into the upper 60s through sunrise.

Thursday...Hot and humid by afternoon. Some disparity in the
guidance on temperatures, with GFS/MAV guidance suggesting upper
90s near 100 (with lower dewpoints), while NAM/MET guidance
suggests lower 90s for more zones with higher dewpoints. Tried to
split the difference on this; it will all feel hot. With its
higher boundary layer moisture, 00z NAM develops extreme
instability (lifted index near -10C, CAPE near 5000 J/kg) by early
afternoon. Capping will be strong with 700 mb temps near 14C, so
most zones will be dry most of daylight Thursday. Still, it is
difficult to ignore the amount of instability that is being
forecasted, and various mesoscale outflow boundaries from
tonight's storms will be drifting around at peak heating. Forcing
for ascent aloft is nebulous, but have noted ECMWF's weak
shortwave dampening the ridging aloft, squarely over SW KS at peak
heating. ECMWF favors storms over the southern zones Thursday
afternoon. SPC has placed a marginal 5% wind/hail probability
everywhere, with severe downbursts/large hail likely occurring
whereever storms decide to develop. Broadbrushed slight chance
pops Thursday afternoon/evening.

.LONG TERM...(Friday through Wednesday)
Issued at 305 AM CDT Thu Jun 7 2018

Due to ongoing severe weather, little time was spent on the long
term. A quick look at medium range models and 00z ECMWF show hot
afternoon temperatures continuing (90s). Instability will remain
each afternoon and evening, with seasonal levels of moisture, but
forcing will remain scant with broad ridging aloft. Thunderstorm
coverage will be very low each day.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1105 PM CDT Wed Jun 6 2018

Scattered convection near GCK/LBL as of 04z will continue to
spread eastward overnight, eventually with impacts at/near DDC.
An additional large complex of storms (MCS) entering far NW Kansas
as of 04z will spread SE overnight, ending up near HYS during the
09-12z Thu timeframe. Thunderstorms will be capable of outflow
winds of 40-50 kts, frequent lightning, and brief but significant
flight category reductions in heavy rain. Included convective
TEMPO groups at all airports when impacts are most likely.
Convective complex will exit SW KS during the 12-15z Thu
timeframe, with airports expected to remain dry during daylight
hours Thursday. SE winds will prevail through this TAF forecast
cycle outside of convection. After 15z Thu, SE winds will increase
markedly at all terminals once again, gusting in the 25-30 kt
range.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  93  67  96  69 /  20  20  10  20
GCK  95  66  97  67 /  10  10   0  10
EHA  96  65  98  67 /  20  20  10  20
LBL  98  66  99  69 /  20  20  10  20
HYS  88  68  94  67 /  20  20   0  10
P28  94  70  96  71 /  20  20  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Turner
SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Turner
Hazardous weather outlook, Jun 6, 4:20 AM CDT, 23 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
420 AM CDT Wed Jun 6 2018

KSZ030-031-043>046-061>066-074>081-084>090-071000-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
420 AM CDT Wed Jun 6 2018 /320 AM MDT Wed Jun 6 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

There will be a slight chance for late afternoon thunderstorms
over far western Kansas and then a better chance for storms into
the late evening hours over west central and central Kansas.
Initially, the main severe weather threat will be large hail
although an isolated tornado could also be possible. Later in the
evening, the main threat will be from damaging winds.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Limited risk
* Thunderstorm wind damage: Limited risk
* Lightning: Elevated risk
* Excessive heat: Limited risk
* Non-thunderstorm wind: Limited risk

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Days 2-7 Discussion
-------------------

There will be a slight chance for thunderstorms across the area
Thursday afternoon and evening with large hail and damaging winds
being the main threats.

Days 2-7 Hazards
----------------
* Thursday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Excessive heat: Limited risk

* Friday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Saturday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Monday
  - Excessive heat: Limited risk

* Tuesday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Jun 7, 2:48 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Dodge City KS
248 AM CDT THU JUN 7 2018

KSZ044-045-063-064-077-078-087-088-070845-
Gray KS-Finney KS-Hodgeman KS-Meade KS-Lane KS-Clark KS-Ness KS-
Ford KS-
248 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR FORD...NORTHEASTERN FINNEY...
SOUTHWESTERN NESS...HODGEMAN...EASTERN MEADE...SOUTHEASTERN LANE...
EASTERN GRAY AND WESTERN CLARK COUNTIES UNTIL 345 AM CDT...

At 247 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Meade, amoving northeast at 45 mph. In addition,
strong winds are possible behind a line of storms from Larned to
Ashland.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Dodge City, Cimarron, Meade, Jetmore, Minneola, Fowler, Ensign,
Bloom, Englewood, Howell, Wright, Kalvesta, The Haggard Elev, Acres
and Ft. Dodge.

LAT...LON 3701 10041 3830 10045 3827 9982 3701 9982
TIME...MOT...LOC 0747Z 240DEG 38KT 3737 10035

45
Special weather statement, Jun 7, 2:50 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Dodge City KS
250 AM CDT THU JUN 7 2018

KSZ030-045-070845-
Trego KS-Ness KS-
250 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL NESS AND WESTERN
TREGO COUNTIES UNTIL 345 AM CDT...

At 249 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Trego Center, moving north at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Collyer and Voda.

LAT...LON 3869 10014 3913 10014 3913 9998 3869 9995
TIME...MOT...LOC 0749Z 181DEG 13KT 3891 10006

45
Local storm report, Jun 7, 2:59 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
259 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     HUGOTON                 37.18N 101.35W
06/06/2018  E60 MPH          STEVENS            KS   EMERGENCY MNGR

&&
Local storm report, Jun 7, 3:03 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
303 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     TSTM WND DMG     3 NW DODGE CITY         37.78N 100.05W
06/07/2018                   FORD               KS   PUBLIC

            PROPANE TANK AND GRILL SLAMMED AGAINST THE
            WALL. HEAVY GLASS PATIO TABLE FLIPPED AND
            SHATTERED. CHAIRS BLOWN SOMEWHERE TO THE
            EAST.

&&

LCR
Local storm report, Jun 7, 3:06 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
306 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     HUGOTON                 37.18N 101.35W
06/06/2018  E60 MPH          STEVENS            KS   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM
            HUGOTON.

&&

LCR
Special weather statement, Jun 7, 3:17 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
317 AM CDT THU JUN 7 2018

KSZ030-031-045-046-064-065-078>080-088-089-070900-
Hodgeman KS-Rush KS-Pawnee KS-Trego KS-Clark KS-Ellis KS-Ness KS-
Kiowa KS-Edwards KS-Ford KS-Comanche KS-
317 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FORD...WESTERN KIOWA...
EASTERN NESS...EASTERN HODGEMAN...EASTERN TREGO...WESTERN COMANCHE...
WESTERN PAWNEE...WESTERN RUSH...WESTERN EDWARDS...WESTERN ELLIS AND
EASTERN CLARK COUNTIES UNTIL 400 AM CDT...

At 316 AM CDT, strong winds continued behind a departing line of
thunderstorms. Thunderstorms will be weakening, but strong to severe
winds will be still be capable of producing damage.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Gray, Ellis, Kinsley, Ashland, Coldwater, Bucklin, Spearville,
Protection, Bazine, Mullinville, Burdett, Ford, Hanston, Offerle,
McCracken, Ogallah, Rozel, Alexander, Sitka and Brownell.

A severe thunderstorm watch remains in effect until 700 AM CDT for
south central and central Kansas.

LAT...LON 3913 9985 3913 9937 3700 9933 3700 9981
TIME...MOT...LOC 0816Z 239DEG 49KT 3807 9956

TURNER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:14 PM CDTSpecial Weather StatementDDCMorton61 min
Jun 6, 8:26 PM CDTSevere Thunderstorm WarningDDCMorton33 min
Jun 6, 8:31 PM CDTSpecial Weather StatementDDCStanton59 min
Jun 6, 9:10 PM CDTSpecial Weather StatementDDCGrant65 min
Jun 6, 9:33 PM CDTSpecial Weather StatementDDCMorton57 min
Jun 6, 10:18 PM CDTSpecial Weather StatementDDCFinney57 min
Jun 6, 10:28 PM CDTSpecial Weather StatementDDCStevens62 min
Jun 6, 10:34 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens56 min
Jun 6, 11:01 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens29 min
Jun 6, 11:08 PM CDTSpecial Weather StatementDDCHaskell37 min
Jun 6, 11:22 PM CDTSpecial Weather StatementDDCStevens53 min
Jun 6, 11:46 PM CDTSpecial Weather StatementDDCGray59 min
Jun 7, 12:04 AM CDTSpecial Weather StatementDDCSeward56 min
Jun 7, 12:23 AM CDTSpecial Weather StatementDDCNess, Trego67 min
Jun 7, 12:35 AM CDTSpecial Weather StatementDDCClark, Ford, Meade55 min
Jun 7, 12:48 AM CDTSpecial Weather StatementDDCHodgeman57 min
Jun 7, 1:11 AM CDTSpecial Weather StatementDDCGrant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more64 min
Jun 7, 1:15 AM CDTSpecial Weather StatementDDCGrant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more60 min
Jun 7, 1:19 AM CDTSpecial Weather StatementDDCComanche, Edwards, Kiowa56 min
Jun 7, 1:36 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more54 min
Jun 7, 1:38 AM CDTSpecial Weather StatementDDCNess, Trego52 min
Jun 7, 1:40 AM CDTSpecial Weather StatementDDCClark, Ford, Meade65 min
Jun 7, 2:02 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more43 min
Jun 7, 2:14 AM CDTSpecial Weather StatementDDCComanche, Edwards, Kiowa61 min
Jun 7, 2:24 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego51 min
Jun 7, 2:26 AM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa49 min
Jun 7, 2:27 AM CDTSpecial Weather StatementDDCMeade63 min
Jun 7, 2:33 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more42 min
Jun 7, 2:45 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 2 more45 min
Jun 7, 2:48 AM CDTSpecial Weather StatementDDCFord, Hodgeman, Meade57 min
Jun 7, 2:50 AM CDTHigh Wind WarningDDCClark, Finney, Ford, Gray, Hodgeman, Meade and 1 more67 min
Jun 7, 2:50 AM CDTSpecial Weather StatementDDCTrego55 min
Jun 7, 3:17 AM CDTSpecial Weather StatementDDCClark43 min
Jun 7, 4:01 AM CDTSpecial Weather StatementDDCBarber44 min
Jun 7, 4:44 AM CDTSpecial Weather StatementDDCBarber46 min
Jun 7, 5:31 AM CDTSpecial Weather StatementDDCPratt44 min
Jun 7, 5:48 AM CDTSpecial Weather StatementDDCKiowa42 min
Jun 7, 6:23 AM CDTSpecial Weather StatementDDCBarber67 min
Jun 7, 6:34 AM CDTSpecial Weather StatementDDCClark56 min
Jun 7, 6:44 AM CDTSevere Thunderstorm WarningDDCClark, Ford46 min
Jun 7, 8:27 AM CDTSpecial Weather StatementDDCBarber, Comanche63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.